# SDR AALA20091231LHR01

- Difficulty date: December 31, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 44,962 hours, 6,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY LIGHTS IN AFT SECTION OF AIRCRAFT DO NOT TEST.  REPLACED BATTERY PACK ABOVE RIGHT NUMBER THREE DOOR.
